Alert archive / Kansas / River Flood Warnings in 2010
River Flood Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 13, 2010, 9:42 AM CDT for Allen County, Neosho County, Kansas. It took effect at May 14, 2010, 12:27 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2010, 9:42 AM CDT (14:42 UTC)
- In effect from
- May 14, 2010, 12:27 AM CDT
- Expired
- May 14, 2010, 9:08 AM CDT
- In force
- 9 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
Counties Allen County, KS, Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 151 km from the middle of the area, began a volume at 14:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Chanute (CNUK1).
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 28.5 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
647
WGUS43 KICT 131443
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
942 AM CDT THU MAY 13 2010
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER AT IOLA AFFECTING ALLEN COUNTY.
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC001-140242-
/O.NEW.KICT.FL.W.0001.100513T2300Z-100515T0010Z/
/IOLK1.1.ER.100513T2300Z.100514T0600Z.100514T1210Z.NO/
942 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER AT IOLA.
* FROM THIS EVENING TO FRIDAY EVENING.
* AT 8:00 AM THURSDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 16.5 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD WATERS COVER WEST BURNER STREET BY
RIVERSIDE PARK.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
IOLA 15.0 9.9 THU 8 AM 15.1 8.8 7.7
$$
KSC001-133-140241-
/O.NEW.KICT.FL.W.0002.100514T0318Z-100515T0848Z/
/CNUK1.1.ER.100514T0318Z.100514T1200Z.100514T2048Z.NO/
942 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR CHANUTE.
* FROM THIS EVENING TO LATE FRIDAY NIGHT.
* AT 8:00 AM THURSDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 25.7 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 25.5 FEET...FLOODING OCCURS ALONG 800 STREET FROM
PATROLIA DOWN TO CHANUTE. ALSO 3/4 OF A MILE EAST OF CHANUTE...DUMP
ROAD FLOODS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
CHANUTE 23.0 14.2 THU 8 AM 25.7 15.6 10.7
$$
KSC133-140241-
/O.NEW.KICT.FL.W.0003.100514T1633Z-100516T0045Z/
/EREK1.1.ER.100514T1633Z.100515T0000Z.100515T0645Z.NO/
942 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM FRIDAY MORNING TO SATURDAY EVENING.
* AT 7:30 AM THURSDAY THE STAGE WAS ESTIMATED AT 14.0 FEET.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 30.7
FEET FRIDAY EVENING.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE
VICINITY OF THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
ERIE 29.0 14.0 THU 7 AM 26.8 26.2 15.6
$$
KSC099-133-140241-
/O.NEW.KICT.FL.W.0004.100514T2000Z-100516T1415Z/
/PPFK1.2.ER.100514T2000Z.100515T1200Z.100516T0215Z.NO/
942 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM FRIDAY AFTERNOON TO SUNDAY MORNING.
* AT 8:00 AM THURSDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE
TO RISE TO NEAR 23.0 FEET BY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 23.0 FEET...FLOOD WATERS SPREAD OVER FIELDS TO A
DISTANCE OF 1 AND ONE FOURTH MILES. SEVERAL COUNTY ROADS...MAINLY
ALONG THE LEFT BANK ARE INUNDATED. SEVERAL RESIDENTS WHICH LIVE
ALONG THE RIGHT BANK IN THE VICINITY OF HIGHWAY 400 MAY EXPERIENCE
WATER ENTERING THEIR HOMES AT BASEMENT LEVELS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
PARSONS 21.0 16.4 THU 8 AM 20.0 23.0 16.0
$$
KSC099-140241-
/O.NEW.KICT.FL.W.0005.100515T1132Z-100517T0530Z/
/OSWK1.1.ER.100515T1132Z.100516T0000Z.100516T1130Z.NO/
942 AM CDT THU MAY 13 2010
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT.
* AT 7:00 AM THURSDAY THE STAGE WAS 11.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE
TO RISE TO NEAR 18.3 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
OSWEGO 17.0 11.6 THU 7 AM 12.9 17.1 16.9
$$4 follow-up statements
536
WGUS83 KICT 132106
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT THU MAY 13 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER AT IOLA AFFECTING ALLEN COUNTY.
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC001-140906-
/O.EXT.KICT.FL.W.0001.100513T2348Z-100514T1232Z/
/IOLK1.1.ER.100513T2348Z.100514T0000Z.100514T0032Z.NO/
406 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER AT IOLA.
* UNTIL FRIDAY MORNING.
* AT 3:00 PM THURSDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 15.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 15.0 FEET...FLOODING OCCURS FOR ABOUT 1 AND A HALF MILES
OVER DRY LAKE CORNER ON 1000 STREET NORTH OF HIGHWAY 54.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
IOLA 15.0 13.1 THU 03 PM 12.3 8.8 7.8
$$
KSC001-133-140906-
/O.EXT.KICT.FL.W.0002.100514T0548Z-100515T0037Z/
/CNUK1.1.ER.100514T0548Z.100514T1200Z.100514T1237Z.NO/
406 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR CHANUTE.
* FROM LATE TONIGHT TO FRIDAY EVENING.
* AT 3:00 PM THURSDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 23.2 FEET BY FRIDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
CHANUTE 23.0 18.4 THU 03 PM 23.2 14.8 10.8
$$
KSC133-140906-
/O.EXT.KICT.FL.W.0003.100515T0000Z-100515T1800Z/
/EREK1.1.ER.100515T0000Z.100515T0000Z.100515T0000Z.NO/
406 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM FRIDAY EVENING TO SATURDAY AFTERNOON.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 29.0
FEET FRIDAY EVENING.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE
VICINITY OF THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
ERIE 29.0 MSG 25.8 23.2 15.5
$$
KSC099-133-140906-
/O.EXT.KICT.FL.W.0004.100515T0417Z-100516T0234Z/
/PPFK1.1.ER.100515T0417Z.100515T1200Z.100515T1434Z.NO/
406 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM FRIDAY EVENING TO SATURDAY EVENING.
* AT 3:00 PM THURSDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY EVENING AND
CONTINUE TO RISE TO NEAR 21.3 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
PARSONS 21.0 17.5 THU 03 PM 18.9 21.3 13.8
$$
KSC099-140906-
/O.EXT.KICT.FL.W.0005.100515T1732Z-100516T1800Z/
/OSWK1.1.ER.100515T1732Z.100515T1800Z.100516T0000Z.NO/
406 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 2:20 PM THURSDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND
CONTINUE TO RISE TO NEAR 17.1 FEET BY SATURDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
OSWEGO 17.0 13.5 THU 02 PM 12.8 15.8 12.9
$$
COX749
WGUS83 KICT 140217
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
917 PM CDT THU MAY 13 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER AT IOLA AFFECTING ALLEN COUNTY.
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC001-141417-
/O.EXT.KICT.FL.W.0001.000000T0000Z-100514T1831Z/
/IOLK1.1.ER.100514T0423Z.100514T0600Z.100514T0631Z.NO/
917 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER AT IOLA
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT 8:00 PM THURSDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 15.2 FEET BY LATE TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 15.0 FEET...FLOODING OCCURS FOR ABOUT 1 AND A HALF MILES
OVER DRY LAKE CORNER ON 1000 STREET NORTH OF HIGHWAY 54.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
IOLA 15.0 14.6 THU 08 PM 12.9 8.7 7.8
$$
KSC001-133-141417-
/O.EXT.KICT.FL.W.0002.100514T0527Z-100515T0215Z/
/CNUK1.1.ER.100514T0527Z.100514T1200Z.100514T1415Z.NO/
917 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR CHANUTE.
* FROM LATE TONIGHT TO FRIDAY EVENING.
* AT 8:00 PM THURSDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR CHANUTE IS FORECAST TO RISE
ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO
RISE TO NEAR 23.6 FEET BY FRIDAY MORNING THEN WILL FALL BELOW
FLOOD STAGE BY LATE FRIDAY MORNING.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
CHANUTE 23.0 20.5 THU 08 PM 23.6 14.6 10.6
$$
KSC133-141416-
/O.CON.KICT.FL.W.0003.100515T0000Z-100515T1800Z/
/EREK1.1.ER.100515T0000Z.100515T0000Z.100515T0000Z.NO/
917 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM FRIDAY EVENING TO SATURDAY AFTERNOON.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE NEOSHO RIVER NEAR ERIE IS FORECAST TO JUST
REACH FLOOD STAGE OF 29.0 FEET ON FRIDAY EVENING.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE
VICINITY OF THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
ERIE 29.0 MSG 26.0 23.7 15.3
$$
KSC099-133-141416-
/O.EXT.KICT.FL.W.0004.100515T0300Z-100516T0447Z/
/PPFK1.1.ER.100515T0300Z.100515T1200Z.100515T1647Z.NO/
917 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM FRIDAY EVENING TO SATURDAY EVENING.
* AT 8:00 PM THURSDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR PARSONS WILL RISE ABOVE FLOOD
STAGE BY LATE FRIDAY EVENING AND CONTINUE TO RISE TO NEAR 21.4
FEET BY SATURDAY MORNING THEN WILL FALL BELOW FLOOD STAGE BY
LATE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
PARSONS 21.0 17.3 THU 08 PM 18.4 21.4 13.6
$$
KSC099-141416-
/O.EXT.KICT.FL.W.0005.100515T1715Z-100516T1845Z/
/OSWK1.1.ER.100515T1715Z.100515T1800Z.100516T0045Z.NO/
917 PM CDT THU MAY 13 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 2:20 PM THURSDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE NEOSHO RIVER NEAR OSWEGO WILL RISE ABOVE FLOOD STAGE
BY SATURDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 17.1 FEET
BY SATURDAY EARLY AFTERNOON THEN WILL FALL BELOW FLOOD STAGE BY
SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME FRI SAT SUN
OSWEGO 17.0 13.5 THU 02 PM 12.5 16.3 13.7
$$731
WGUS83 KICT 140758
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
258 AM CDT FRI MAY 14 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER AT IOLA AFFECTING ALLEN COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES...ESPECIALLY AT NIGHT! NEARLY HALF OF ALL FLOOD FATALITIES
ARE VEHICLE RELATED.
&&
KSC001-140828-
/O.CAN.KICT.FL.W.0001.000000T0000Z-100514T1831Z/
/IOLK1.1.ER.100514T0500Z.100514T0600Z.100514T0610Z.NO/
258 AM CDT FRI MAY 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER AT IOLA.
* AT 2:00 AM FRIDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:10 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.7 FEET BY SATURDAY
MORNING.
* IMPACT...AT 15.0 FEET...FLOODING OCCURS FOR ABOUT 1 AND A HALF MILES
OVER DRY LAKE CORNER ON 1000 STREET NORTH OF HIGHWAY 54.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
IOLA 15.0 14.9 FRI 2 AM 8.7 7.8 7.4
$$
KSC001-133-141958-
/O.EXT.KICT.FL.W.0002.000000T0000Z-100515T0000Z/
/CNUK1.1.ER.100514T1200Z.100514T1200Z.100514T1200Z.NO/
258 AM CDT FRI MAY 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR CHANUTE.
* AT 2:00 AM FRIDAY THE STAGE WAS 21.9 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
MORNING.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
CHANUTE 23.0 21.9 FRI 2 AM 14.8 10.8 9.5
$$
KSC133-141958-
/O.CON.KICT.FL.W.0003.100515T0000Z-100515T1800Z/
/EREK1.1.ER.100515T0000Z.100515T0000Z.100515T0000Z.NO/
258 AM CDT FRI MAY 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM THIS EVENING TO SATURDAY AFTERNOON.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 29.0
FEET THIS EVENING.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE
VICINITY OF THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
ERIE 29.0 MSG 23.9 15.5 13.4
$$
KSC099-133-141957-
/O.EXT.KICT.FL.W.0004.100515T0224Z-100516T0430Z/
/PPFK1.1.ER.100515T0224Z.100515T0600Z.100515T1630Z.NO/
258 AM CDT FRI MAY 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS EVENING TO SATURDAY EVENING.
* AT 2:00 AM FRIDAY THE STAGE WAS 18.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 21.3 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
PARSONS 21.0 18.0 FRI 2 AM 21.3 14.0 10.2
$$
KSC099-141957-
/O.EXT.KICT.FL.W.0005.100515T1800Z-100516T1800Z/
/OSWK1.1.ER.100515T1800Z.100515T1800Z.100516T0000Z.NO/
258 AM CDT FRI MAY 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 2:20 PM THURSDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SATURDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
OSWEGO 17.0 13.5 THU 2 PM 16.5 13.8 9.0
$$
ES498
WGUS83 KICT 141408
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
908 AM CDT FRI MAY 14 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND
BARRICADES. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED.
&&
KSC001-133-141438-
/O.CAN.KICT.FL.W.0002.000000T0000Z-100515T0000Z/
/CNUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 AM CDT FRI MAY 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR CHANUTE.
* AT 8:00 AM FRIDAY THE STAGE WAS 22.4 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 22.4 FEET. THE
RIVER WILL FALL TO 14.9 FEET BY SATURDAY MORNING.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
CHANUTE 23.0 22.4 FRI 08 AM 14.9 10.8 9.5
$$
KSC133-141438-
/O.CAN.KICT.FL.W.0003.000000T0000Z-100515T1800Z/
/EREK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
908 AM CDT FRI MAY 14 2010
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR ERIE.
* AT 6:15 AM FRIDAY THE STAGE WAS 25.4 FEET.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 27.2 FEET THIS
EVENING.
* IMPACT...AT 29.0 FEET...EXPECT FLOODING OF LOWLANDS ALONG THE
VICINITY OF THE RIVER.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
ERIE 29.0 25.4 FRI 06 AM 24.2 15.4 13.4
$$
KSC099-133-150207-
/O.EXT.KICT.FL.W.0004.100515T0500Z-100516T0359Z/
/PPFK1.1.ER.100515T0500Z.100515T1200Z.100515T1559Z.NO/
908 AM CDT FRI MAY 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO SATURDAY EVENING.
* AT 8:00 AM FRIDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 21.2 FEET BY SATURDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
PARSONS 21.0 18.8 FRI 08 AM 21.2 14.2 10.1
$$
KSC099-150207-
/O.EXT.KICT.FL.W.0005.100515T0700Z-100516T2230Z/
/OSWK1.1.ER.100515T0700Z.100515T1800Z.100516T0430Z.NO/
908 AM CDT FRI MAY 14 2010
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM LATE TONIGHT TO SUNDAY AFTERNOON.
* AT 7:00 AM FRIDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 17.7 FEET BY EARLY SATURDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE SATURDAY EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SAT SUN MON
OSWEGO 17.0 14.9 FRI 07 AM 17.5 14.3 8.6
$$
LFWWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 13, 6:32 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 13, 6:32 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 632 AM CDT THU MAY 13 2010 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU WILL SEE SOME IFR/MVFR CEILINGS AND VCTS ACROSS SOUTHEAST KS NEAR THE KCNU TAF SITE AS SHOWERS AND EMBEDDED TSRA CONTINUE ALONG AN ELEVATED BAROCLINIC ZONE. EXPECT THIS AREA OF SHOWERS/VCTS TO SLOWLY SHIFT TO THE SOUTHEAST BY AROUND 17Z/THU. SUBSIDENCE BEHIND THE UPPER TROF SHOULD ALLOW FOR CLEARING FROM NW-SE ACROSS THE AREA FOR THE AFTERNOON HOURS...WITH KCNU CLEARING OUT LAST. KETCHAM && .PREV DISCUSSION... /ISSUED 315 AM CDT THU MAY 13 2010/ DISCUSSION... FORECAST CONCERNS: TIMING THE END OF T-STORMS CHANCES IN SERN KS TODAY. THEN ADDITIONAL CHANCES FOR RAIN/T-STORMS THIS WEEKEND. TODAY-FRIDAY: SURFACE COLD FRONT HAS JUST PUSHED OUT OF EXTREME SERN KS EARLY THIS MORNING RESULTING IN A DIMINISHED THREAT FOR SEVERE WEATHER. DECENT ELEVATED INSTABILITY/SHEAR WILL PERSIST BEHIND THE FRONT WITH THE 850 BOUNDARY STILL LINGERING BACK IN S-CNTRL KS. THIS WILL SUPPORT ADDITIONAL T-STORM ACTIVITY THIS MORNING OVER THE FLINT HILLS/SERN KS. THE STRONG PV ANOMALY LIFTING NEWD ACROSS WRN KS...HELPING TO SPARK THE STORMS ALONG THE FRONT...WILL BE NORTH OF KS THIS PM. THEREFORE...EXPECTING CHANCES OF RAIN/THUNDER TO DIMINISH CONSIDERBALY IN THE SERN COUNTIES. THE 850 FRONT IS PROGGED BY THE NAM AND GFS TO MOVE JUST SEWD OUT OF FAR SERN KS LATER TONIGHT...WHICH SHOULD ALLOW ANY REMNANT CONVECTION TO END THERE. SUBSIDENCE BEHIND DEPARTING PV ANOMALY TO OUR NORTH...SHOULD ALLOW FOR DECENT CLEARING INTO ALL BUT OUR FAR SERN KS COUNTIES TODAY. OTHERWISE A COOLER THAN NORMAL DAY IS SLATED FOR THE AREA WITH NW WINDS OF 10-20 MPH. WILL KEEP FRIDAY DRY AREAWIDE WITH SOME INCREASE IN CLOUDINESS IN THE AFTERNOON AHEAD OF THE NEXT APPROACHING UPPER TROF IN THE SOUTHWEST. SATURDAY-MONDAY: REMNANT UPPER TROF OVER THE SOUTHWEST IS STILL PROGGED BY THE LATEST GFS AND ECMWF TO GRADUALLY LIFT NEWD OUT ACROSS THE PLAINS THIS WEEKEND. OLD FRONTAL ZONE LOOKS TO BE NEAR THE KS/OK BORDER. AN INITIAL ROUND OF ISENTROPIC LIFT/MOISTURE TRANSPORT DEVELOPS NWD ACROSS OUR AREA FRIDAY NIGHT INTO SATURDAY...SUPPORTING A DECENT CHANCE OF SHOWERS/T-STORMS. CHANCES FOR SHOWERS/T-STORMS LOOK TO CONTINUE INTO SUNDAY WITH THE UPPER TROF LIFTING OUT AND 500 MB TEMPERATURES AROUND MINUS 14 TO MINUS 16 C. THE GFS APPEARS TO SUFFER FROM CONVECTIVE FEEDBACK ISSUES WITH REGARD TO ITS QPF SAT NGT/SUN IN KS/OK. MODELS STILL KEEP THE GREATER INSTABILITY SOUTH OF KS THIS WEEKEND AND HAVE MUCH LESS SHEAR INDICATED WITH THIS SYSTEM. SO WE'RE NOT EXPECTING SEVERE WEATHER...ALTHOUGH A FEW STRONGER STORMS NOT OUT OF THE QUESTION GIVEN COOL MID-LEVEL TEMPERATURES. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL THIS WEEKEND. DRIER WEATHER LOOKS ON TAP FOR MONDAY BEHIND THE DEPARTING UPPER TROF AND TEMPERATURES SHOULD REBOUND BACK TO NEAR NORMAL. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 47 71 56 / 20 10 10 60 HUTCHINSON 65 45 70 53 / 10 10 10 60 NEWTON 65 46 71 54 / 20 10 10 60 ELDORADO 65 47 71 55 / 30 10 10 60 WINFIELD-KWLD 66 48 71 56 / 30 20 10 60 RUSSELL 65 42 69 52 / 10 0 10 60 GREAT BEND 65 42 69 53 / 10 0 10 60 SALINA 65 46 70 53 / 10 10 10 60 MCPHERSON 65 45 70 52 / 10 10 10 60 COFFEYVILLE 64 49 72 57 / 80 30 10 60 CHANUTE 65 48 72 56 / 70 20 10 60 IOLA 65 48 72 55 / 70 20 10 60 PARSONS-KPPF 64 49 72 56 / 80 30 10 60 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 4:32 AM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 432 AM CDT THU MAY 13 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-140945- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 432 AM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHEASTERN KANSAS TODAY INTO THIS EVENING. A FEW STRONG STORMS WITH LOCALLY HEAVY RAINFALL ARE POSSIBLE THIS MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA FRIDAY NIGHT THROUGH SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...A FEW STRONG STORMS ARE POSSIBLE SATURDAY AND SUNDAY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS...DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Local storm report, May 13, 4:55 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
455 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG 2 W EL DORADO 37.82N 96.89W
05/12/2010 BUTLER KS EMERGENCY MNGR
*** 2 INJ *** EMERGENCY MANAGER REPORTS 3 SEMIS
OVERTURNED WITH POWER LINES DOWN OVER THE TOP OF THEM.
THERE ARE 2 INJURIES REPORTED AT THIS TIME.
&&
BDKSpecial weather statement, May 13, 5:33 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 533 AM CDT THU MAY 13 2010 KSZ099-100-131100- LABETTE-MONTGOMERY- 533 AM CDT THU MAY 13 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES... AT 529 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAVANA TO 10 MILES SOUTH OF COFFEYVILLE TO 30 MILES SOUTH OF EDNA...AND MOVING NORTHEAST AT 50 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KETCHAM
Special weather statement, May 13, 6:03 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 603 AM CDT THU MAY 13 2010 KSZ100-131130- LABETTE- 603 AM CDT THU MAY 13 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LABETTE COUNTY... AT 601 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR OSWEGO...OR 10 MILES SOUTHEAST OF PARSONS...AND MOVING NORTHEAST AT 70 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KETCHAM
Local storm report, May 13, 9:33 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
933 AM CDT THU MAY 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HAIL 5 N ZENDA 37.52N 98.28W
05/12/2010 E1.00 INCH KINGMAN KS CO-OP OBSERVER
DELAYED REPORT.
0330 PM HAIL KINGMAN 37.65N 98.11W
05/12/2010 E2.50 INCH KINGMAN KS CO-OP OBSERVER
DELAYED REPORT.
0500 PM HAIL MOUNT HOPE 37.87N 97.66W
05/12/2010 E1.00 INCH SEDGWICK KS CO-OP OBSERVER
DELAYED REPORT.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:26 PM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| May 12, 7:37 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 37 min |
| May 12, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 53 min |
| May 12, 8:13 PM CDT | Tornado Warning | ICT | Butler | 32 min |
| May 12, 8:43 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| May 12, 8:45 PM CDT | Areal Flood Warning | ICT | Harper, Sumner | 5 hr |
| May 12, 9:09 PM CDT | Areal Flood Warning | ICT | Butler, Harvey, Marion | 5 hr |
| May 12, 9:29 PM CDT | Areal Flood Warning | ICT | Chase | 11 hr |
| May 12, 9:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 24 min |
| May 12, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 41 min |
| May 13, 12:45 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 46 min |
| May 13, 1:16 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 59 min |
| May 13, 1:52 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 38 min |
| May 13, 2:16 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 42 min |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Allen | 17 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Neosho | 23 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Labette, Neosho | 47 hr |
| May 13, 9:42 AM CDT | River Flood Warning | ICT | Labette | 58 hr |
Nearby
River Flood Warnings in Kansas, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.